# SDR CALA2016092600692

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 20,687 hours, 7,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS ON SEATS AT O/W EXIT DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY IAW MM 33-51-06-960-805, EMERGENCY LIGHTS OPS NORMAL.
